Volume 8, Issue 2
Block Implicit Hybrid One-Step Methods

Jian-ming Miao

DOI:

J. Comp. Math., 8 (1990), pp. 99-107

Published online: 1990-08

Preview Full PDF 22 932
Export citation
  • Abstract

A class of k-block implicit hybrid methods for solving the initial value problem for ordinary differential equations are studied, which take a block of k new values at each step. These methods are examined for the property of A-stability. It is shown that the method of order 2k+2 exists uniquely, and these methods are A-stable for block sizes k=1,2,3,4,5.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-99, author = {}, title = {Block Implicit Hybrid One-Step Methods}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {2}, pages = {99--107}, abstract = { A class of k-block implicit hybrid methods for solving the initial value problem for ordinary differential equations are studied, which take a block of k new values at each step. These methods are examined for the property of A-stability. It is shown that the method of order 2k+2 exists uniquely, and these methods are A-stable for block sizes k=1,2,3,4,5. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9423.html} }
TY - JOUR T1 - Block Implicit Hybrid One-Step Methods JO - Journal of Computational Mathematics VL - 2 SP - 99 EP - 107 PY - 1990 DA - 1990/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9423.html KW - AB - A class of k-block implicit hybrid methods for solving the initial value problem for ordinary differential equations are studied, which take a block of k new values at each step. These methods are examined for the property of A-stability. It is shown that the method of order 2k+2 exists uniquely, and these methods are A-stable for block sizes k=1,2,3,4,5.
Jian-ming Miao. (1970). Block Implicit Hybrid One-Step Methods. Journal of Computational Mathematics. 8 (2). 99-107. doi:
Copy to clipboard
The citation has been copied to your clipboard